Lamboley Jimmy
Lamboley Jimmy
Professeur des universités en mathématiques, IMJ-PRG, Sorbonne université (campus Pierre et Marie
Zweryfikowany adres z imj-prg.fr - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Regularity of the optimal shape for the first eigenvalue of the Laplacian with volume and inclusion constraints
T Briançon, J Lamboley
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (4), 1149-1163, 2009
542009
An extremal eigenvalue problem for the Wentzell–Laplace operator
M Dambrine, D Kateb, J Lamboley
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (2), 409-450, 2016
402016
Properties of optimizers of the principal eigenvalue with indefinite weight and Robin conditions
J Lamboley, A Laurain, G Nadin, Y Privat
Calculus of Variations and Partial Differential Equations 55 (6), 1-37, 2016
342016
Stability in shape optimization with second variation
M Dambrine, J Lamboley
Journal of Differential Equations 267 (5), 3009-3045, 2019
292019
Polygons as optimal shapes with convexity constraint
J Lamboley, A Novruzi
SIAM journal on control and optimization 48 (5), 3003-3025, 2010
252010
Structure of shape derivatives around irregular domains and applications
J Lamboley, M Pierre
arXiv preprint math/0609526, 2006
252006
Regularity and singularities of optimal convex shapes in the plane
J Lamboley, A Novruzi, M Pierre
Archive for rational mechanics and analysis 205 (1), 311-343, 2012
222012
Optimal convex shapes for concave functionals
D Bucur, I Fragalà, J Lamboley
ESAIM: Control, Optimisation and Calculus of Variations 18 (3), 693-711, 2012
202012
Counterexamples to symmetry for partially overdetermined elliptic problems
I Fragala, F Gazzola, J Lamboley, M Pierre
Oldenbourg Wissenschaftsverlag GmbH 29 (1), 85-93, 2009
162009
Blaschke--Santaló Diagram for Volume, Perimeter, and First Dirichlet Eigenvalue
I Ftouhi, J Lamboley
SIAM Journal on Mathematical Analysis 53 (2), 1670-1710, 2021
122021
Regularity of minimizers of shape optimization problems involving perimeter
G De Philippis, J Lamboley, M Pierre, B Velichkov
Journal de Mathématiques Pures et Appliquées 109, 147-181, 2018
122018
Estimates of first and second order shape derivatives in nonsmooth multidimensional domains and applications
J Lamboley, A Novruzi, M Pierre
Journal of Functional Analysis 270 (7), 2616-2652, 2016
102016
Sharp Bounds for the p-Torsion of Convex Planar Domains
I Fragalà, F Gazzola, J Lamboley
Geometric Properties for Parabolic and Elliptic PDE's, 97-115, 2013
102013
Variations autour de formes irrégulières et optimales
J Lamboley
École normale supérieure de Cachan-ENS Cachan, 2008
82008
Variations autour de formes irrégulières et optimales
J Lamboley
École normale supérieure de Cachan-ENS Cachan, 2008
82008
Existence and regularity of Faber-Krahn minimizers in a Riemannian manifold
J Lamboley, P Sicbaldi
Journal de Mathématiques Pures et Appliquées 141, 137-183, 2020
62020
Regularity for the optimal compliance problem with length penalization
A Chambolle, J Lamboley, A Lemenant, E Stepanov
SIAM Journal on Mathematical Analysis 49 (2), 1166-1224, 2017
62017
On the local minimizers of the Mahler volume
E Harrell, A Henrot, J Lamboley
arXiv preprint arXiv:1104.3663, 2011
62011
About Hölder-regularity of the convex shape minimizing λ2
J Lamboley
Applicable Analysis 90 (2), 263-278, 2011
62011
3 Regularity of optimal spectral domains
J Lamboley, M Pierre
Shape optimization and Spectral theory, 29-77, 2017
22017
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20